# SDR DALA2019121607368

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 47,313 hours, 24,614 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Inflt Separation
- Location: Fuel Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PDA. PART DEPARTED AIRCRAFT. A/C 3144 CLOSED LOG 6089545 FLT/CHK 1426 PILOT REPORT. REFUEL PANEL DOOR BELLY FAIRING MOUNTED*** MISSING **** FWD TO CDL 28-00-02B. PERFORMANCE CORRECTIONS APPLY. PRIOR TO EACH DEPARTURE, VISUALLY INSPECT SPEED TAPE TO VERIFY THAT IT IS STILL IN POSITION AND IN GOOD CONDITION, IS NOT PEELING AND HAS NO TEARS OR HOLES. INSTALLED REPLACEMENT RT. BELLY FAIRING REFUEL PANEL DOOR ASSY. 192MB PER A319 AMM 52-42-18.CDL AND PLACARD REMOVED."M" PROCEDURE CLOSED.
